# SDR ASMF201211008

- Difficulty date: November 18, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 32,393 hours, 16,490 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7341MT987N
- Condition: Leaking
- Location: Nlg Strut
- Part time: 32,393 hours, 16,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH PERSONNEL DETECTED A NLG SHOCK STRUT HYD LEAK;  SEALS REPLACED IAW MM 32-21-11, TESTED CORRECT.
